skin-hair-icon
Acne prob, extra hair
Hello sir, I Was already take the acne treatment from 10 month (10/9/2015 to 30/6/2016)from derma essence, and my lower abdomen. Altrasound. Report on cycle the overy size is rightovery volume:7.2cc and right overy siz:6.2cc the lady docter was done 6 pilling for 6 month, and I was take continuing sotrat 30 mg, starting 4 month I was take aldecton medicen,recently I was done some hormonal Test recent,SGOT:19.2,SGPT:7.0 ,,TSH:6.84 so if the need to continuing the acne treatment becasue some extra hair grow on my chest arond the niple wether I need to consult a gynecologist doctor.
23 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well your tsh is on the higher range..it can be due to medicines too..first you need to consult a physician and get yourself examined or consult a gynaecologist as definitely you have hormonal problem...it's quite possible that you have pcos too..thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.